# SDR FDEA201706301797

- Difficulty date: June 30, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE  INSPECTION ON CARRIED OUT ON RH NLG TRUNNION FITTING STOP DRILL   HOLE AREA AND FOUND 01 EA CRACK APPROXIMATELY 3/8 INCH IN LONG AS MARKED.  CRACKED AREA  AT RH NLG TRUNNION FITTING AT STA Y=595 REPAIRED AS PER SRM 53-10-14-  2R REPAIR 2 FIGURE 202 INITIAL INSPECTION TO BE  CARRIED OUT AT 1,500 FLT CYCLES AND   REPETITIVE INSPECTION TO BE CARRIED OUT AT 1,500 FLT CYCLES AS PER SRM 53-10-14-2R   TABLE 201 FIGURE 202/ REPAIR 2 REQUIREMENTS. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100
